Inventiones mathematicae

, Volume 56, Issue 3, pp 239–250

On dimension functions and topological Markov chains

  • Wolfgang Krieger
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1980

Authors and Affiliations

  • Wolfgang Krieger
    • 1
  1. 1.Sonderforschungsbereich 123, Stochastische Mathematische ModelleInstitut für Angewandte MathematikHeidelbergGermany

Personalised recommendations